논문KCI 등재
THE SCHWARZ LEMMA AND ITS APPLICATION AT A BOUNDARY POINT
한국수학교육학회|2014.08|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제21권 제3호|pp. 219-227
5
조회
0
다운로드
14
인용
0
참고문헌
키워드
주제분류수학
초록
In this note we study the Schwarz lemma and inequalities for some holo-morphic functions on the unit disc. Also, we obtain the inequality of the derivativeof holomorphic maps at a boundary point of the unit disc and ¯nd a holomorphicmap to satisfy the equality.
Abstract
In this note we study the Schwarz lemma and inequalities for some holo-morphic functions on the unit disc. Also, we obtain the inequality of the derivativeof holomorphic maps at a boundary point of the unit disc and ¯nd a holomorphicmap to satisfy the equality.
참고문헌 (7)
- H.P. Boas, "Julius and Julia: Mastering the Art of the Schwarz Lemma", Amer. Math. Monthly, 117, pp.770~785 (2010)
- R. Greene, "Function theory of one complex variable, Graduate studies on Mathematics Vol. 40" (2002), Amer. Math. Soc.
- 정문자, "THE SCHWARZ LEMMA AND BOUNDARY FIXED POINTS", 순수 및 응용수학, 18(3), pp.275~284 (2011), 한국수학교육학회
- Z. Nehari, "Conformal Mapping" (1952), Dover publications
- Bulent Nafi Ornek, "Sharpened forms of the Schwarz lemma on the boundary", 대한수학회보, 50(6), pp.2053~2059 (2013), 대한수학회
- R. Osserman, "A Sharp Schwarz Inequality on the boundary", Proc. Amer. Math. Soc, 128, pp.3513~3517 (2000)
- H. Silverman, "Complex Variables" (1975), Houghton Miflin
관련 논문AI추천
THE SCHWARZ LEMMA AND BOUNDARY FIXED POINTS정문자한국수학교육학회 · 이론수학과 교직수학2011 · 제18권 제3호AN IMPROVED LOWER BOUND FOR SCHWARZ LEMMA AT THE BOUNDARYBülent Nafi ÖRNEK, Tuğba AKYEL한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제1호A SHARP SCHWARZ LEMMA AT THE BOUNDARYBülent Nafi ÖRNEK, Tuğba AKYEL한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제3호Sharpened forms of the Schwarz lemma on the boundaryBulent Nafi Ornek대한수학회 · 대한수학회보2013 · 제50권 제6호A SHARP SCHWARZ AND CARATHEODORY INEQUALITY ON THE BOUNDARYBülent Nafi ÖRNEK대한수학회 · 대한수학회논문집2014 · 제29권 제1호Applications of the Schwarz Lemma and Jack’s Lemma for the Holomorphic FunctionsBatuhan Catal, Bulent Nafi Ornek경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제3호
이 간행물의 다른 논문 (5건)
EXISTENCE OF POSITIVE SOLUTIONS FOR SINGULAR IMPULSIVE DIFFERENTIAL EQUATIONS WITH INTEGRAL BOUNDARY CONDITIONSChunmei Miao, Wei-Gao Ge, Zhaojun Zhangpp. 147-163COMMON n-TUPLED FIXED POINT FOR HYBRID PAIR OF MAPPINGS UNDER NEW CONTRACTIVE CONDITIONBhavana Deshpande, Amrish Handapp. 165-181STRUCTURES INDUCED BY ALEXANDROV FUZZY TOPOLOGIES김용찬pp. 183-194WEAK CONVERGENCE OF A HYBRID ITERATIVE SCHEME WITH ERRORS FOR EQUILIBRIUM PROBLEMS AND COMMON FIXED POINT PROBLEMS김승현, 이병수pp. 195-206ON MATRIX POLYNOMIALS ASSOCIATED WITH HUMBERT POLYNOMIALSFadhl Al-Sarahi, Maged G. Bin-Saad, M.A. Pathanpp. 207-218
